# SDR DALA2015031802233

- Difficulty date: March 13, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 91,048 hours, 38,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

26D RED ESCAPE PATH LIGHT BULB INOPERATIVE, REF AMM 33-51-04, RESEAT UNDERSEAT CONNECTOR AND REPLACED SEAT LAMP ASSY.  OPS CKS GOOD PLACARDS REMOVED, MCC NOTIFIED, ACFT OK FOR SERVICE.
